MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD SOLIS VIP PUMP; PUMP, INFUSION

ICU MEDICAL, INC. CADD SOLIS VIP PUMP; PUMP, INFUSION
Model Number 2120
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: the suspected device was returned for evaluation.The customer reported issue of ¿the device failed volume test twice¿ was unable to be confirmed through delivery accuracy tests.Performed test three times with results being within the lower and upper specification limit.Nothing related to the complaint was found in the device event log/alarm history.The unit passed all testing criteria.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.
 
Event or Problem Description
It was reported that the device failed volume test twice.Both times measured 17.1 for a 20 ml dose.The event occurred during testing.

Brand Name
CADD SOLIS VIP PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23863527
Report Number3012307300-2025-13644
Device Sequence Number9409600
Product Code FRN
UDI-Device Identifier15019517084368
UDI-Public(01)15019517084368(11)170512
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2120
Device Catalogue Number21-2120-0103-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Initial Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/12/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown